# SDR R61A2020090411609

- Difficulty date: August 11, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: BS1702100180101
- Condition: Burned
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT GALLEY SMOKE SHIELD HAS DAMAGE, BURNED, DISCOLORED NEAR COMPARTMENT LIGHT.  AFT GALLEY SMOKE SHIELD REPLACED.
